Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 42, Number 11 (1936), 789--789
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: P. Van Deuren
Title: Théorie des Probabilités
Additional book information: Paris, Gauthier-Villars, 1934. xvii+546 pp.

Review Information:

Reviewer: E. L. Dodd
Journal: Bull. Amer. Math. Soc. 42 (1936), 16-17
DOI: https://doi.org/10.1090/S0002-9904-1936-06245-2
American Mathematical Society